MENU

You are here

Publications

Export 644 results:
Filters: First Letter Of Last Name is B  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
M
Bruzzo U, Grana-Otero B. Metrics on semistable and numerically effective Higgs bundles. J. Reine Angew. Math. 612 (2007) 59-79 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1840
Mason P, Boscain U, Chitour Y. On the minimal degree of a common Lyapunov function for planar switched systems. 43rd IEEE Conference on Decision and Control, 2004, 2786 - 2791 Vol.3 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/4834
Belavin A, Dubrovin B, Mukhametzhanov B. Minimal Liouville gravity correlation numbers from Douglas string equation. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34588
Bonacini M. Minimality and stability results for a class of free-discontinuity and nonlocal isoperimetric problems. 2013 .
Bellettini G, Novaga M, Kholmatov S. Minimizers of anisotropic perimeters with cylindrical norms. Communications on Pure & Applied Analysis [Internet]. 2017 ;16:1427. Available from: http://aimsciences.org//article/id/47054f15-00c7-40b7-9da1-4c0b1d0a103d
Bellettini G, Novaga M, Kholmatov S. Minimizing movements for mean curvature flow of droplets with prescribed contact angle. Journal de Mathématiques Pures et Appliquées [Internet]. 2018 ;117:1 - 58. Available from: http://www.sciencedirect.com/science/article/pii/S0021782418300825
Bellettini G, Kholmatov S. Minimizing Movements for Mean Curvature Flow of Partitions. SIAM Journal on Mathematical Analysis [Internet]. 2018 ;50:4117-4148. Available from: https://doi.org/10.1137/17M1159294
Bruzzo U, Sanguinetti G. Mirror Symmetry on K3 Surfaces as a Hyper-Kähler Rotation. Lett. Math. Phys. 45 (1998) 295-301 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/2888
Bertola M, Eynard B. Mixed correlation functions of the two-matrix model. J. Phys. A. 2003 ;36:7733–7750.
Boissiere S, Mann E, Perroni F. A model for the orbifold Chow ring of weighted projective spaces. Comm. Algebra 37 (2009) 503-514 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3589
Benner P, Ohlberger M, Patera A, Rozza G, Sorensen DC, Urban K. Model order reduction of parameterized systems (MoRePaS): Preface to the special issue of advances in computational mathematics. Advances in Computational Mathematics. 2015 ;41:955–960.
Strazzullo M, Ballarin F, Mosetti R, Rozza G. Model Reduction for Parametrized Optimal Control Problems in Environmental Marine Sciences and Engineering. SIAM Journal on Scientific Computing [Internet]. 2018 ;40:B1055-B1079. Available from: https://doi.org/10.1137/17M1150591
Bruzzo U, Markushevich D. Moduli of framed sheaves on projective surfaces. Doc. Math. 16 (2011) 399-410 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/5126
Bruzzo U, Markushevich D, Tikhomirov A. Moduli of symplectic instanton vector bundles of higher rank on projective space $\\mathbbP^3$. Central European Journal of Mathematics 10, nr. 4 (2012) 1232 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/4656
Brain S, Landi G. Moduli spaces of noncommutative instantons: gauging away noncommutative parameters. Quarterly Journal of Mathematics (2012) 63 (1): 41-86 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/3777
Bertola M. Moment determinants as isomonodromic tau functions. Nonlinearity. 2009 ;22:29–50.
Bartocci C, Bruzzo U, Rava CLS. Monads for framed sheaves on Hirzebruch surfaces. 2013 .
Bartocci C, Bruzzo U, Rava CLS. Monads for framed sheaves on Hirzebruch surfaces. 2013 .
Bianchini S, Cavalletti F. The Monge Problem for Distance Cost in Geodesic Spaces. Communications in Mathematical Physics [Internet]. 2013 ;318:615–673. Available from: https://doi.org/10.1007/s00220-013-1663-8
Bianchini S, Cavalletti F. The Monge Problem in Geodesic Spaces. In: Bressan A, Chen G-QG, Lewicka M, Wang D Nonlinear Conservation Laws and Applications. Nonlinear Conservation Laws and Applications. Boston, MA: Springer US; 2011. pp. 217–233.
Bianchini S, Cavalletti F. The Monge Problem in Geodesic Spaces. In: Bressan A, Chen G-QG, Lewicka M, Wang D Nonlinear Conservation Laws and Applications. Nonlinear Conservation Laws and Applications. Boston, MA: Springer US; 2011. pp. 217–233.
Nonino M, Ballarin F, Rozza G. A Monolithic and a Partitioned, Reduced Basis Method for Fluid–Structure Interaction Problems. Fluids [Internet]. 2021 ;6:229. Available from: https://www.mdpi.com/2311-5521/6/6/229
Boscain U, Piccoli B. Morse properties for the minimum time function on 2-D manifolds. J. Dynam. Control Systems 7 (2001), no. 3, 385--423 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1541
Battaglia L, Malchiodi A. A Moser-Trudinger inequality for the singular Toda system. Bull. Inst. Math. Acad. Sin. 2014 ;9:1–23.
Battaglia L. Moser–Trudinger inequalities for singular Liouville systems. Mathematische Zeitschrift [Internet]. 2016 ;282:1169–1190. Available from: https://doi.org/10.1007/s00209-015-1584-7

Pages

Sign in